Advertisement

Reactions Weekly

, Volume 1714, Issue 1, pp 251–251 | Cite as

Lenvatinib

Various toxicities: 5 case reports
Case report
  • 20 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study, five men aged 50−69 years were described, who developed hypothyroidism, hypertension, hand-foot syndrome, diarrhoea, fatigue, anorexia, proteinuria or weight loss during treatment with lenvatinib for unresectable anaplastic thyroid cancer [routes not stated; not all time to reactions onsets and outcomes stated].

Case 1: A 58-year-old man, who was diagnosed with de novo stage IVB unresectable anaplastic thyroid cancer, started receiving treatment with lenvatinib 24mg once a day. Two weeks following the initiation of lenvatinib, he developed grade 2 hypothyroidism, which was managed with levothyroxine sodium. Four weeks following lenvatinib initiation, he developed grade 1 hand-foot syndrome and grade 2 hypertension. He received amlodipine and...

Reference

  1. Koyama S, et al. Lenvatinib for Anaplastic Thyroid Cancer and Lenvatinib-Induced Thyroid Dysfunction. European Thyroid Journal 7: 139-144, No. 3, Jun 2018. Available from: URL: http://doi.org/10.1159/000485972 JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations